Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Spotting, sore breasts, shooting pain in the abdomen and back. Not pregnant. What else?

I have had sore breasts for about 4 weeks. Also had above normal clear stringy discharge for about 2 weeks. Also after using the bathroom on 2 occasions I wiped and saw a spot if blood. Also had cramping but now is more like a shooting pain in my lower abdomen but now feels like its both ovaries. I also have lower back pain. I took a pregnancy test about a week ago but it was negative. Any idea of what this is all about?

Side note: I am not regular and have not had a period since December when I stopped birth control.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Your extremely irregular cycles absolutely need to be evaluated. It is probably related to the fact that you are not ovulating. This can be caused commonly from:

1. Pregnancy - recheck the test in 1-2 weeks
2. Thyroid disease
3. Polycystic ovarian syndrome (PCOS)

Get in to see your OB/GYN because it is not healthy for you to not cycle!
I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor